Jump to content

fear?


Recommended Posts

When people say anxiety...for me it comes as fear. Just this overwhelming sensation of burning fear...sometimes even terror, when I am thinking nothing in particular, doing some mundane thing. After I feel it it usually builds, and I add "OMG " thoughts...like how I am going to keep working, drive someplace...whatever is on my agenda immediately and on iinto the future.

Is this what other people experience? I seem to be having more of it even though I am steady low dosing and not yet tapering.-S

Link to comment
Share on other sites

Hi Northofhere,

 

Totally in that state as I write this.  I have been suffering for almost a week as I seem to have hit a major wall w/ my taper.  I've don't SO well up until now...it's been bumpy, but nothing like this.  And yes, my fear is full of "OMG" thoughts...and "what ifs"...or "what if I can't"...and the thoughts race through my mind and create more and more adrenaline.  I am terrified today and will be holding at my current dose until I find some relief.  I am so sorry you experience this as I know what it feels like and I know that right now I'd give anything to make it go away...you're not alone...and even though it doesn't feel like it, there is an end to it. 

 

ALL the best,

Schatje

Link to comment
Share on other sites

Schatje---thanks so much for your reply. I am here at work freaking out, and was glad to see someone reply with a similar experience. Geez- you have come a long way, can I ask what made you decise to come off? I cant believe Im having this much anxiety while I'm not even tapering yet...

of course I often think its just that the k isn't working and this is ME, not to blame it on the benzo.

Link to comment
Share on other sites

I went to Detox (Big Mistake!), I did not taper, but for the first two months of w/d I had day and night terrors and a feeling of impending doom.  I could not talk myself out of it, at all.  It was horrible.  It faded during month 3 and was gone at month 4.  Hang in there guys, it does go away.
Link to comment
Share on other sites

Hi there...me again,

 

I was seeing a Psychiatrist and she had worked w/ me through group therapy as well as individual therapy for my issues w/ anxiety...and then after a few months she suggested it I start tapering off of Clonazepam.  She knew what I may be in for (she wasn't the doc who originally prescribed it), so she gave me the "tools" to deal w/ anxiety as best as possible.  When I went home after that one appointment w/ her, I followed her instructions and cut my dose by 25%...so 1mg of Clonazepam to .75mg.  For days on end I had "the runs", extreme anxiety and TONS of crying...and then things just didn't improve.  Months later and still having a rough go, my husband came across the Ashton Manual after I learned about w/d from Benzos.  we requested that my Psych. cross me over to Diazepam and now here I am!  Honestly, I've done as well as can be expected w/ my taper (especially since tapering from Diazepam...I wish I had known to do that from the beginning...the crossover was tough, but it didn't last)...but I was warned of the "lower" doses w/ tapering, and although I didn't believe I'd get hit so hard...here I am.  I am a wreck today.  I called the pharmacist for reassurance.  She was great and told me this is the "norm" more often than not...and she wanted to know i wasn't alone...which I'm not.  The last time I got hit this hard was when I made the big cut from Clonazepam...so I'm sort of surprised I'm feeling this rough, but I guess it's just part of my journey. 

 

Feel free to ask anymore questions and I'll answer the best I can.  :)

 

ALL the best,

Schatje

Link to comment
Share on other sites

Hi

 

I get bad anxiety about various aspects of my future etc.

this generates depression which is also horrible.

The fear symptom could be the start of tolerance withdrawals, by which the body starts to crave more benzo, obviously more benzo is the last thing your body really needs right now.

 

You should look at starting to taper when you feel ready.

Taperoing should be 5% - 10% every two-three weeks.

Have you read the ashton manual? Its a very good read for people on benzos who are having difficulty, a free online version can be found here http://www.benzo.org.uk/manual/

 

I hope this helps.

 

j x

Link to comment
Share on other sites

Schatje- I hope tomorrow is better for you. I know it can be rough. Last summer I jumped on July 8, and stayed off til Sept. I just couldn't keep going, things were getting really bad, not better.  I had started back at college for my final year, and had two jobs- going back on - well- I was starting to think that the w/d part was over, and if I was getting worse- it was me and my anxiety, not to blame klonopin.

Not so sure about that now. Its great you can talk to your pharmacist...here its like nobody thinks there could be w/d from this stuff.

I thought about the valium- I think when you have a way to go in a taper its a good option- I am at .25, so am just going to taper. Journey- I think the future will have more possibilities without benzos for you.  I guess we have to try and not project- its impossible to really know whats down the road, and the next step is all we can really see.

I think the 10% every 2-3 wks is a good plan. I am on a low dose, so will have to titrate at the end. Did it last summer- thought I did it slow enough...damn- part of me just wants to flush the crap and be done with it.

I know. I won't. But I sure want to.

Link to comment
Share on other sites

×
×
  • Create New...